My Posts
Nov 02, 2014 in the Heart Rhythm Community - 3
It's good you have a psychiatrist to advise you on the anti-anxiety meds. Mine told me that for Lexapro up to 20mg there are no negative effects on the heart (it may rarely cause arrhythmias when over 20mg). My cardiologist (EP) approved my use of the Lexapro and told me it might be having beneficial physiological effects on the heart through its effec...
Oct 30, 2014 in the Heart Rhythm Community - 3
I'm sorry you are dealing with this. I know friends who've had PVCs during pregnancy and they did go away afterwards. I have suffered from them too, but not during pregnancy. The doctors don't know much about why we feel them at certain times but not at others. Mine caused terrible anxiety too, and I couldn't break the anxiety/PVC cycl...
Oct 16, 2014 in the Heart Rhythm Community - 26
Congratulations! Glad it was easy peasy for you!
Oct 10, 2014 in the Heart Rhythm Community - 26
Hi there, Good luck with the procedure. It was a piece of cake for me. I sent you a message, hope to hear from you.
Sep 13, 2014 in the Anxiety Community - 181
Hi, Are there any updates on this? I seem to be suffering from this too, after stopping Lexapro 2 months ago. I may have to go back!
Mar 02, 2013 in the Heart Rhythm Community
But I posted a journal entry. I do not come on the boards anymore because it fuels my anxiety. I do so appreciate the regulars who have helped me though. I posted a summary of my experience with AVNRT and cryoablation. My journey continues but I am hopeful. If anyone has helpful comments (perhaps based on what EP told you) mainly regarding continued PVCs...
Jan 04, 2013 in the Heart Rhythm Community Best Answer - 1
Anyone can get Afib, especially as they age, but probably your chances are not greater than anyone else's. To my knowledge, someone who has SVT for many years with many episodes (and maybe a higher rate?) has a slightly greater change of developing Afib at some point, but I do not know the details.
Dec 18, 2012 in the Heart Rhythm Community - 5
Thanks Michelle, Did your doctor explain why this happened to you 5 weeks out from the procedure? I hope yours also settle down further.
Dec 15, 2012 in the Heart Rhythm Community - 5
Thank you for your reply. I also spoke with the EP on call, who is also well-respected. He did not want to prescribe anything before talking with my doctor though. He did assure me there is no way that the ablation caused this, and that he believes I developed a new irritable focus. I've also experienced some strange sensations that may or may not ...
Dec 15, 2012 in the Heart Rhythm Community - 5
Hi All, I am a year out for an ablation for AVNRT. All was well until 8 months out when I thought I had a recurrence. Then I started getting ectopics. I thought things were calming but the last couple of days they come so frequently when I lay down that I cannot sleep. I am depressed over this as well as postpartum issues and have just been put on Cele...